# SDR HEEA0012885

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522222A
- Condition: Defective
- Location: Cockpit
- Part time: 262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK SECOND HAND RESET KNOB MISSING.
